DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Zymar (Gatifloxacin Ophthalmic) - Rash Papular - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Rash Papular (1)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Zymar (Gatifloxacin Ophthalmic) where reactions include rash papular. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Zymar side effects in 82 year old female

Reported by a consumer/non-health professional from United States on 2012-04-16

Patient: 82 year old female

Reactions: Rash Papular

Drug(s) suspected as cause:
Zymar

Other drugs received by patient: Zaditor; Zithromax

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017